# SDR UPS05444176

- Difficulty date: March 14, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- BS 1780 RBL 95 SEAT TRACK CROWN FOUND CORRODED.  CORROSION BLEND OUT 0.045 X 1 X 2 INCH EXCEED SRM 53-10-01 FIG 1 LIMIT.  SEAT TRACK REPLACED AS PER SRM 51-10-01 PG 9.
